# SDR ASOA201100553

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,183 hours, 18,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9  BETWEEN FS 364.00 CORRODED ON FWD END.  FOUND OUT OF LIMITS IAW SRM 53-21-49.  SEAT TRACKS AT LBL 9 AND RBL BETWEEN FS 364 AND FS 399.55 ARE  AND REQUIRE REPLACEMENT.  REPLACE SEAT TRACKS AT LBL 9 AND RBL 9 BETWEEN FS 364 AND FS 399.5.  REPLACED SEAT TRACK IAW SRM 51-41-04.   REPAIR CLASSIFIED AS A MINOR REPAIR.
